# SDR DALA2025042103110

- Difficulty date: April 13, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N575DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0282
- Aircraft time: 15,015 hours, 2,064 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Sealant
- Condition: Installed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD/EM-EO TASK - LH WING W/C 5720-01102-06A STEP 35.   LH WING SEALANT APPLIED AS PER W/C 5720-01102-06A STEP 15. FOUND SATISFACTORY AND W/C 5720-01102-06A STEP 35.
